# SDR SWAA2014010823901

- Difficulty date: December 30, 2013
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 39,246 hours, 26,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 201804
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD OVERWING DOOR EMERGENCY EXIT SIGN BULB LOOSE.  SECURED BULB IAW MM.
